# SDR 98ZZZX4052

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84379
- Make and model: Cessna 182P
- Aircraft serial: 18261866
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: 123100111
- Condition: Misrigged
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A RIGGING CHECK, FOUND THE RUDDER IN FULL RIGHT POSITION, IT WOULD CONTACT THE ELEVATOR.  BOTH CONTROL SURFACES WERE RIGGED WITHIN MFG SPECS.  THE RECOMMENDED RUDDER SETTINGS A TOLERANCE MEASURED IN INCHES 8.12 INCHES TO 8.72 INCHES.  THE RECOMMENDATION WOULD BE TO RIG THE RUDDER TO THE LOWER SETTING.
